# SDR GTIA2017022301802

- Difficulty date: February 23, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 39,744 hours, 18,694 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Unwanted Deploy
- Location: Seat Row 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 6 OXYGEN MASK DROPPED ON LANDING.  PERFORMED OXYGEN MASK DROP TEST IAW AMM 35-23-00-710-001-A, OPS CHECKED OKAY.
